American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Zongming Guo, Baishun Lai and Dong Ye. Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions. Proc. Amer. Math. Soc. 142 (2014) 2027-2034.
Abstract, references, and article information   
View Article: PDF

[2] Erik Lindgren. On the regularity of solutions of the inhomogeneous infinity Laplace equation. Proc. Amer. Math. Soc. 142 (2014) 277-288.
Abstract, references, and article information   
View Article: PDF

[3] Mónica Clapp and Jorge Faya. Multiple solutions to the Bahri-Coron problem in some domains with nontrivial topology. Proc. Amer. Math. Soc. 141 (2013) 4339-4344.
Abstract, references, and article information   
View Article: PDF

[4] Ryuji Kajikiya. Positive solutions of semilinear elliptic equations with small perturbations. Proc. Amer. Math. Soc. 141 (2013) 1335-1342.
Abstract, references, and article information   
View Article: PDF

[5] Jiabao Su and Rushun Tian. Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 140 (2012) 891-903. MR 2869073.
Abstract, references, and article information   
View Article: PDF

[6] Giovanna Citti and Fausto Ferrari. A sharp regularity result of solutions of a transmission problem. Proc. Amer. Math. Soc. 140 (2012) 615-620. MR 2846330.
Abstract, references, and article information   
View Article: PDF

[7] Jianfu Yang. Corrigendum to “Existence of solutions for semilinear elliptic problems without $(PS)$ condition”. Proc. Amer. Math. Soc. 140 (2012) 741-743. MR 2846343.
Abstract, references, and article information   
View Article: PDF

[8] Baishun Lai and Zhihao Ge. Infinite multiplicity for an inhomogeneous supercritical problem in entire space. Proc. Amer. Math. Soc. 139 (2011) 4409-4418. MR 2823086.
Abstract, references, and article information   
View Article: PDF

[9] Bin Guo and Haizhong Li. The second variational formula for the functional $\int v^{(6)}(g)dV_{g}$. Proc. Amer. Math. Soc. 139 (2011) 2911-2925. MR 2801632.
Abstract, references, and article information   
View Article: PDF

[10] Changfeng Gui, Andrea Malchiodi and Haoyuan Xu. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011) 1023-1032. MR 2745653.
Abstract, references, and article information   
View Article: PDF

[11] Jacopo Bellazzini and Nicola Visciglia. Max-Min characterization of the mountain pass energy level for a class of variational problems. Proc. Amer. Math. Soc. 138 (2010) 3335-3343. MR 2653963.
Abstract, references, and article information   
View Article: PDF

[12] Rui Peng and Mingxin Wang. Uniqueness and stability of steady states for a predator-prey model in heterogeneous environment. Proc. Amer. Math. Soc. 136 (2008) 859-865. MR 2361857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Duong Minh Duc, Tran Vinh Hung and Nguyen Tien Khai. Morse--Palais lemma for nonsmooth functionals on normed spaces. Proc. Amer. Math. Soc. 135 (2007) 921-927. MR 2262891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Norimichi Hirano and Naoki Shioji. Existence of positive solutions for a semilinear elliptic problem with critical Sobolev and Hardy terms. Proc. Amer. Math. Soc. 134 (2006) 2585-2592. MR 2213736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Biagio Ricceri. A multiplicity theorem for the Neumann problem. Proc. Amer. Math. Soc. 134 (2006) 1117-1124. MR 2196046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alfonso Castro and Mónica Clapp. Upper estimates for the energy of solutions of nonhomogeneous boundary value problems. Proc. Amer. Math. Soc. 134 (2006) 167-175. MR 2170556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nils Ackermann. A Cauchy-Schwarz type inequality for bilinear integrals on positive measures. Proc. Amer. Math. Soc. 133 (2005) 2647-2656. MR 2146210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sophia Th. Kyritsi and Nikolaos S. Papageorgiou. Multiple solutions for strongly resonant nonlinear elliptic problems with discontinuities. Proc. Amer. Math. Soc. 133 (2005) 2369-2376. MR 2138879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David G. Costa and Zhi-Qiang Wang. Multiplicity results for a class of superlinear elliptic problems. Proc. Amer. Math. Soc. 133 (2005) 787-794. MR 2113928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jianfu Yang. Existence of solutions for semilinear elliptic problems without (PS) condition. Proc. Amer. Math. Soc. 132 (2004) 1355-1366. MR 2053340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Adimurthi and Massimo Grossi. Asymptotic estimates for a two-dimensional problem with polynomial nonlinearity. Proc. Amer. Math. Soc. 132 (2004) 1013-1019. MR 2045416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Louis Jeanjean and Kazunaga Tanaka. A remark on least energy solutions in $\mathbf{R}^N$. Proc. Amer. Math. Soc. 131 (2003) 2399-2408. MR 1974637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hugo Aduén and Alfonso Castro. Infinitely many nonradial solutions to a superlinear Dirichlet problem. Proc. Amer. Math. Soc. 131 (2003) 835-843. MR 1937421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jiaquan Liu and Zhi-Qiang Wang. Soliton solutions for quasilinear Schrödinger equations, I. Proc. Amer. Math. Soc. 131 (2003) 441-448. MR 1933335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Manuel del Pino and César Flores. Asymptotics of Sobolev embeddings and singular perturbations for the $p$-Laplacian. Proc. Amer. Math. Soc. 130 (2002) 2931-2939. MR 1908916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Weifu Fang and Kazufumi Ito. Existence and uniqueness of steady-state solutions for an electrochemistry model. Proc. Amer. Math. Soc. 129 (2001) 1037-1040. MR 1814142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zhi-Qiang Wang and Michel Willem. Existence of many positive solutions of semilinear elliptic equations on an annulus. Proc. Amer. Math. Soc. 127 (1999) 1711-1714. MR 1476398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yasuhiro Sasahara and Kazunaga Tanaka. A remark on positive radial solutions of the elliptic equation $\Delta u+K(\vert x\vert )u\sp {(n+2)/(n-2)}=0$ in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 527-531. MR 1249893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Charles Voas and Daniel Yaniro. Symmetrization and optimal control for elliptic equations . Proc. Amer. Math. Soc. 99 (1987) 509-514. MR 875390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Charles V. Coffman. An alternate variational principle for $\Delta u-u+\mid u\mid \sp{r-1}{\rm sgn}\,u=0$ . Proc. Amer. Math. Soc. 87 (1983) 666-670. MR 687637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1